# SDR YENA2024080601079

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,797 hours, 28,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON WINDSHIELD CENTRAL LOWER NODE LH SIDE. CRACK LENGTH 0.5 IN AND DIRECTION 5 OCLOCK; (RESOLVED ON W/O: 1275940 TASKCARD: NR-00054) PERFORMED REPAIR AT WINDSHIELD CENTRAL LOWER NODE LH SIDE UAW EC NO. A24-909-01 AND EA 54-9009-24. REF AEROMAN NR 2024-337443.
